I was hoping to gain some opinions please…
I had lletz treatment back in May, I had no after effects after treatment. The doctors said I would experience discharge (black etc). I actually experienced nothing but mild cramping. I thought I was let off too lightly.
I got my appointment through, for my check up and it’s next week. I started getting brown discharge a few days ago… Thought nothing of it as I’m on cerezette pill - meaning I don’t get periods. And sometimes you expect slight bleeding etc. I haven’t had a period for a long while, a few years. But this evening the brown discharge has now turned to clumps of black stringy stuff (sorry if it’s tmi). I am starting to think perhaps it may be delayed effects of the treatment, even though it’s nearly 6 months on? Does anyone know this is possible?
Sorry for the gory details, I’m just worrying myself sick.
Thanks in advance for your help & opinions!